# SDR IPXA2015021986105

- Difficulty date: February 6, 2015
- Submitted: February 20, 2015
- Operation: General aviation
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 26,348 hours, 17,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 231XFF EDGE HAS DAMAGED. DOT 15-0341. FABBED PANEL 231XFF, PN 143N5457-94 FROM A402H-48X144 BAT 2664589, STEP CUT LOWER SURFACE IAW SREO B757-5320-9692-H.  RESTORE LOWER SURFACE IAW SREO B757-5320-9692-H.  FABRICATED REPAIR PLYS USING BMS 9-3 BATCH 2357605 IAW EO 5320-9692 AND SRM 53-00-50-2R-1.  OK TO BOND FIBERGLASS OVERLAYS.  APPLIED FIBERGLASS PLYS ON STEPS CUT VACUUM.
